# SDR IXXA20170202064

- Difficulty date: December 15, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390-472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CORRODED STRINGER AT BS 434-456, STRINGER 32L. INSTALLED REPAIRS IAW SRM 53-00-03 REPAIR 2.
